RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 3, Pages 499–504 (Mi msb5760)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur la dérivée approximative exacte

G. Tolstoff


Full text: PDF file (526 kB)

Bibliographic databases:

Received: 25.05.1938
Language: French

Citation: G. Tolstoff, “Sur la dérivée approximative exacte”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938), 499–504

Citation in format AMSBIB
\Bibitem{Tol38}
\by G.~Tolstoff
\paper Sur la d\'eriv\'ee approximative exacte
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 3
\pages 499--504
\mathnet{http://mi.mathnet.ru/msb5760}
\zmath{https://zbmath.org/?q=an:0021.01602|64.1023.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5760
  • http://mi.mathnet.ru/eng/msb/v46/i3/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. I. Shmidov, “Differential properties of a measurable function of one real variable”, Math. USSR-Izv., 4:4 (1970), 953–964  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:236
    Full text:51
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018